Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

195 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Why do i have itchy feet and hands?

Answered by
Dr.
Dr. Sudarshan

Dermatologist

Practicing since :2005

Answered : 1391 Questions

default
Posted on Mon, 7 Jan 2013 in Skin Hair and Nails
Question: Hi,

I am a British Expatriat and live/work in Hong Kong and have recently travelled to the US, covering XXXXXXX New York and LA on business.

I have itchy feet and now the same feeling on my hands?

Dont feel sick or anything and have some cream to rub on my hands and feet.

Any ideas?
doctor
Answered by Dr. Sudarshan 4 hours later
Hi ,
Thanks for writing in.
The itching over hands can be due to contact dermatitis,fungal infection or pompholyx.
Also I would like to know-
Do you have any visible lesions on hands?
Is there any vesicle or fluid filled lesion on hands?
Since when you have this?
Answer the questions and upload the photographs of your hands if there are any visible lesions over hands.
Till then you can take tablet zyrtec for itching and apply calamine lotion over hands.
Hope this helps.
Regards
Dr XXXXXXX
MD
Dermatologist
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sudarshan 2 hours later

Hi Dr XXXXXXX

Thanks for your prompt feedback and I can confirm the following:

I have what could be classed as very small white pinacles/spots on the palm of my hands and fingures, but they are itchy and dry.

I think this first started around one week ago when I was in XXXXXXX
doctor
Answered by Dr. Sudarshan 1 hour later
Hi again,
Thanks for details.

It seems that you have got xerosis and exfoliation of skin.
It can occur due to weather change.

You can take Tab .zyrtec for itching and also apply good quality moisturizer containing
aloe gel and XXXXXXX butter.It is available over the counter.Apply it twice a day ,it will help you a lot.

Regards.
DrSudarshan
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication

Recent questions on  Cetirizine

doctor1 MD

respected doctor, my kid is suffering from cold, cough and fever from 14.1.2011 on wards. from that time onwards we are giving cetirizine suryp, indclave-bid syrup. from 2 days onwards red rashes are raised on the face and body. kid was suffering from continuous cough also. yesterday blood test was done. ESR 1st hour 40 recorded. remaining tests are normal. today doctor suggested to give 4ml azithromycin oral suspension 40mg and 2ml and 2ml will give remaining days. please suggest me what are the steps we will take to relief my kid from this adverse illhealth. awaiting yours reply

doctor1 MD

The other day I was assisting my child w an injury....when i was done i had this strange feeling as if all blood rushed out of my head.....my husband and daughter said that i was very pale and lips were purple....I had 2 beers and had some snacks we were camping....and was fine shortly after and since....what may have happend....I am a healthy person...do have a interactive tyroid that i take synthroid for and have for years........also had a zyrtec in the am of that day...thanks

doctor1 MD

Hello, I started an antibiotic, got a pretty severe allergic reaction, went on Benadryl, went OFF Benadryl because it wasn t helping, and got prescribed Prednisone (steroid) and Cetirizine (antihistamine) to combat the reaction. Could this be enough cause for my late period, now late 3-4 days?

doctor1 MD

Every 3-4 days, a raised, itchy rash will appear somewhere on my 12 year-old s body. Never in the same place. First it was on buttocks, then hands, forearms another day, shins a few days later. Yesterday it appeared on his wrists, knees and cheeks. It is alleviated in a matter of minutes after administering separate dosages of prednisolone, Zyrtec and Zantac. The hives first appeared May 10 after a day spent in the woods with friends. He may have rubbed a Bounce dryer sheet on his body to deter insects. But the rash will not completely go away and we are almost out of the prescription. Any thoughts?

doctor1 MD

Hi For the past week or so my fingers, in between my thumb it’s red and my next finger it’s red on the side and my middle finger its red on the side of it is red and itchy and has a few tiny cuts on one finger. I don’t know how I got this? If it’s...

doctor1 MD

i have crirrocis quit drihking 2years but i have bad itching

doctor1 MD

I've had a cold from runny nose since Thanksgiving in the U.S. to now a cough the past four days. I lost my voice and its been about three days. It's a dry cough and kept me up all night yesterday. I think I am getting better if I rest my voice. I...